Share This Article:

A Note on the Characterization of Zero-Inflated Poisson Model

Abstract Full-Text HTML XML Download Download as PDF (Size:190KB) PP. 140-142
DOI: 10.4236/ojs.2015.52017    2,684 Downloads   3,297 Views   Citations


Zero-Inflated Poisson model has found a wide variety of applications in recent years in statistical analyses of count data, especially in count regression models. Zero-Inflated Poisson model is characterized in this paper through a linear differential equation satisfied by its probability generating function [1] [2].

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Nanjundan, G. and Pasha, S. (2015) A Note on the Characterization of Zero-Inflated Poisson Model. Open Journal of Statistics, 5, 140-142. doi: 10.4236/ojs.2015.52017.


[1] Nanjundan, G. (2011) A Characterization of the Members of a Subfamily of Power Series Distributions. Applied mathematics, 2, 750-751.
[2] Nanjundan, G. and Ravindra Naika, T. (2012) An Asymptotic Comparison of the Maximum Likelihood and the Moment Estimators in a Zero-Inflated Poisson Model. Applied mathematics, 3, 610-617.

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.